# SDR AALA202112138643

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 67,173 hours, 25,340 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY A DOOR JAMS. CLEAN AND LUBED DOOR LOCK PER AMM 25-40-00.
